Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

One-sided approximation and variational inequalities


Authors: Umberto Mosco and Gilbert Strang
Journal: Bull. Amer. Math. Soc. 80 (1974), 308-312
MSC (1970): Primary 35J20, 65N30, 41A15
DOI: https://doi.org/10.1090/S0002-9904-1974-13477-4
MathSciNet review: 0331818
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 35J20, 65N30, 41A15

Retrieve articles in all journals with MSC (1970): 35J20, 65N30, 41A15


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13477-4